# SDR UIEA2025032800413

- Difficulty date: April 18, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 106,450 hours, 17,195 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT RH STA 1880 RBL 36 FLOOR BEAM SUPPORT WEB FOUND PUNCH( WEB REPAIRED AS PER RI-53-65-17515 REV A. NO FURTHER DEFECTS NOTED )
